# SDR SIMA200617301

- Difficulty date: June 20, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CUU - FLT 3409 - AIR TURN BACK FOR NR 1 FMS FAILURE AND AUTOPILOT FLIGHT DIRECTOR FUNCTION INOPERATIVE.  (M)
